# SDR YENA2024051500734

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 45,289 hours, 29,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 35-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON LONGITUDINAL SEAT TRACK BEAM BTW FR35 TO FR43 AND Y=270RH OF CABIN PAX FLOOR STRUCTURE AT CENTER FUSELAGE II; REF TOMEX WO N265JB/2552/E190/BRIDGE CHECK NR-081 CORROSION ON LONGITUDINAL SEAT TRACK BEAM BTW FR35 TO FR43 AND Y=270RH OF CABIN PAX FLOOR STRUCTURE AT CENTER FUSELAGE II WAS REMOVED PER EMB-190 SRM 51-12-01, SRM 51-10-03 AND WAS EVALUATED OUT OF LIMITS PER EMB-190 SRM 53-22-10 AD51 THEREFORE LONGITUDINAL SEAT TRACK BEAM WAS REPLACED PER EMB-190 SRM 51-43-03 AND SRM 51-43-04. WORK ACCOMPLISHED BY TOMEX TECH 359618 RII:325718. MX-220 COMPLETED. (CONSIDERED AS A MAJOR REPAIR)
